Dr Wenhui Shi

Research Overview

I am interested in nonlinear partial differential equations and calculus of variations. More specifically, I work on free boundary problems (obstacle and Stefan type problems) and micromagnetics.

Selected Publications

[1] Knüpfer, Hans ; Shi, Wenhui. "Γ-limit for two-dimensional charged magnetic zigzag domain walls". Submitted. 2020. https://arxiv.org/abs/2005.02857

[2] Shi, Wenhui. "An epiperimetric inequality approach to the parabolic Signorini problem". In: Discrete and Continuous Dynamical Systems Series A. 2020 ; Vol. 40, No. 3. pp. 1813-1846. https://doi.org/10.3934/dcds.2020095

[3] Koch, Herbert ; Rüland, Angkana ; Shi, Wenhui. "The variable coefficient thin obstacle problem : Carleman inequalities". In: Advances in Mathematics. 2016 ; Vol. 301. pp. 820-866. https://doi.org/10.1016/j.aim.2016.06.023

[4] Koch, Herbert ; Petrosyan, Arshak ; Shi, Wenhui. "Higher regularity of the free boundary in the elliptic Signorini problem". In: Nonlinear Analysis, Theory, Methods and Applications. 2015 ; Vol. 126. pp. 3-44. https://doi.org/10.1016/j.na.2015.01.007

(For the full list, please refer to my personal webpage)